Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 409467, 6 pages
http://dx.doi.org/10.1155/2014/409467
Research Article

Fixed Point Theorems for Multivalued Mappings Involving -Function

1School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2School of EE & CS, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 3 March 2014; Accepted 25 May 2014; Published 25 June 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Muhammad Usman Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Karapınar and B. Samet, “Generalized α-ψ-contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 6 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. U. Ali and T. Kamran, “On (α,ψ)-contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2013, article 137, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of α-ψ-ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Amiri, S. Rezapour, and N. Shahzad, “Fixed points of generalized α-ψ-contractions,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales A: Matematicas, 2013. View at Publisher · View at Google Scholar
  7. H. Alikhani, S. Rezapour, and N. Shahzad, “Fixed points of a new type of contractive mappings and multifunctions,” Filomat, vol. 27, pp. 1315–1319, 2013. View at Google Scholar
  8. G. Minak and I. Altun, “Some new generalizations of Mizoguchi-Takahashi type fixed point theorem,” Journal of Inequalities and Applications, vol. 2013, article 493, 2013. View at Google Scholar
  9. M. U. Ali, T. Kamran, and E. Karapinar, “A new approach to (α, ψ)-contractive nonself multivalued mappings,” Journal of Inequalities and Applications, vol. 2014, article 71, 9 pages, 2014. View at Google Scholar
  10. M. U. Ali, T. Kamran, and E. Karapinar, “(α,ψ,ξ)contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2014, article 7, 8 pages, 2014. View at Google Scholar
  11. W. A. Kirk and N. Shahzad, “Remarks on metric transforms and fixed-point theorems,” Fixed Point Theory and Applications, vol. 2013, article 106, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. K. Pathak and N. Shahzad, “Fixed point results for set-valued contractions by altering distances in complete metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2634–2641, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. A. Lazăr, A. Petruşel, and N. Shahzad, “Fixed points for non-self operators and domain invariance theorems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 117–125, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W.-S. Du, E. Karapınar, and N. Shahzad, “The study of fixed point theory for various multivalued non-self-maps,” Abstract and Applied Analysis, vol. 2013, Article ID 938724, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. A. Alghamdi, V. Berinde, and N. Shahzad, “Fixed points of multivalued nonself almost contractions,” Journal of Applied Mathematics, vol. 2013, Article ID 621614, 6 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Petruşel, Operatorial Inclusions, House of the Book of Science, Cluj-Napoca, Romania, 2002. View at MathSciNet
  17. P. D. Proinov, “A generalization of the Banach contraction principle with high order of convergence of successive approximations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2361–2369, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. M. Bianchini and M. Grandolfi, “Trasformazioni di tipo contrattivo generalizzato in uno spazio metrico,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 45, pp. 212–216, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. V. Pták, “The rate of convergence of Newton's process,” Numerische Mathematik, vol. 25, no. 3, pp. 279–285, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Q. Kiran and T. Kamran, “Fixed point theorems for generalized contractive multi-valued maps,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3813–3823, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Z. Daffer and H. Kaneko, “Fixed points of generalized contractive multi-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 192, no. 2, pp. 655–666, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Q. Kiran and T. Kamran, “Nadler's type principle with high order of convergence,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 4106–4120, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. P. Agarwal, J. Dshalalow, and D. O'Regan, “Fixed point and homotopy results for generalized contractive maps of Reich type,” Applicable Analysis, vol. 82, no. 4, pp. 329–350, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet